Alert archive / Kansas / Tornado Warnings in 2023

Tornado Warning 25, NWS Goodland, KS

May 11, 2023Logan County, Wallace County, Kansas

NWS Goodland, KS issued this tornado warning at May 11, 2023, 5:51 PM CDT for Logan County, Wallace County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2023, 5:51 PM CDT (22:51 UTC)
Expired
May 11, 2023, 6:19 PM CDT
In force
28 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Logan County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 62 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 12:22 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

804 
WFUS53 KGLD 112251
TORGLD
KSC109-199-112330-
/O.NEW.KGLD.TO.W.0025.230511T2251Z-230511T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
451 PM MDT Thu May 11 2023

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Southeastern Wallace County in west central Kansas...
  Southwestern Logan County in west central Kansas...

* Until 530 PM MDT/630 PM CDT/.
    
* At 451 PM MDT/551 PM CDT/, a severe thunderstorm capable of
  producing a tornado was located 8 miles southeast of Wallace, or 15
  miles east of Sharon Springs, moving north at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Wallace around 500 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3874 10133 3875 10159 3900 10169 3899 10124
TIME...MOT...LOC 2251Z 185DEG 29KT 3885 10146 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Trigg
4 follow-up statements
525 
WWUS53 KGLD 112302
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
502 PM MDT Thu May 11 2023

KSC109-199-112330-
/O.CON.KGLD.TO.W.0025.000000T0000Z-230511T2330Z/
Wallace KS-Logan KS-
502 PM MDT Thu May 11 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT/630 PM CDT/
FOR EAST CENTRAL WALLACE AND WEST CENTRAL LOGAN COUNTIES...
    
At 502 PM MDT/602 PM CDT/, a severe thunderstorm capable of producing
a tornado was located 7 miles east of Wallace, or 16 miles east of
Sharon Springs, moving north at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Wallace and west central Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3885 10129 3886 10163 3900 10169 3899 10124
TIME...MOT...LOC 2302Z 185DEG 29KT 3894 10145 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

TT
933 
WWUS53 KGLD 112307
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
507 PM MDT Thu May 11 2023

KSC109-199-112330-
/O.CON.KGLD.TO.W.0025.000000T0000Z-230511T2330Z/
Wallace KS-Logan KS-
507 PM MDT Thu May 11 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT/630 PM CDT/
FOR EAST CENTRAL WALLACE AND WEST CENTRAL LOGAN COUNTIES...
    
At 507 PM MDT/607 PM CDT/, a severe thunderstorm capable of producing
a tornado was located 9 miles northeast of Wallace, or 17 miles east
of Sharon Springs, moving north at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Wallace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3890 10127 3891 10165 3900 10169 3899 10124
TIME...MOT...LOC 2307Z 185DEG 29KT 3899 10144 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Trigg
823 
WWUS53 KGLD 112316
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
516 PM MDT Thu May 11 2023

KSC109-199-112330-
/O.CON.KGLD.TO.W.0025.000000T0000Z-230511T2330Z/
Wallace KS-Logan KS-
516 PM MDT Thu May 11 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT/630 PM CDT/
FOR NORTHEASTERN WALLACE AND WEST CENTRAL LOGAN COUNTIES...
    
At 516 PM MDT/616 PM CDT/, a severe thunderstorm capable of producing
a tornado was located 10 miles west of Winona, or 20 miles northeast
of Sharon Springs, moving north at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Wallace and west central Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3896 10129 3897 10160 3900 10158 3899 10124
TIME...MOT...LOC 2316Z 185DEG 29KT 3906 10143 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Trigg
479 
WWUS53 KGLD 112319
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
519 PM MDT Thu May 11 2023

KSC109-199-112329-
/O.CAN.KGLD.TO.W.0025.000000T0000Z-230511T2330Z/
Wallace KS-Logan KS-
519 PM MDT Thu May 11 2023

...THE TORNADO WARNING FOR EAST CENTRAL WALLACE AND WEST CENTRAL
LOGAN COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM MDT/700 PM CDT/ for
west central Kansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Goodland.

LAT...LON 3896 10129 3897 10160 3900 10158 3899 10124
TIME...MOT...LOC 2318Z 185DEG 29KT 3909 10143 

$$

KMK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 11, 3:11 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 11, 3:11 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
211 PM MDT Thu May 11 2023

.SHORT TERM...(This evening through Friday)
Issued at 210 PM MDT Thu May 11 2023

Latest upper air analysis shows a closed low over Southeast CO.
Ahead of the closed low was a corridor of rainfall.  The corridor
was moving northeast while the storms themselves were moving
northwest.  The environment is becoming very favorable for tornadoes
to form.  However the environment is too stable for large hail or
damaging winds to form.  The tornado threat will increase through
the afternoon as storms form over the eastern part of the forecast
area.

Early this evening another round of rainfall will move in from the
southwest ahead of the closed low.  Depending on where these storms
are located with respect to the storm relative helicity will depend
on whether they will continue to have a threat for tornadoes.  The
current HREF data shows the better SRH is ahead of the rain
activity.  If this holds, the threat for tornadoes should be lower
with this round in the evening.

More rainfall may move through overnight as the closed low moves
through.  Since this round will be so close to the center of the
closed low, tornado development cannot be ruled out.  This round
should be out of the forecast area by sunrise Friday.

Friday the closed low will move north of the forecast area.  As it
departs there may be some rain activity wrapping around the back of
the closed low over the north part of the forecast area.  Since
models are usually too fast with the speed of closed lows, wouldn't
be surprised if rainfall chances linger around longer tomorrow than
currently forecast.

Friday night there may be a chance for rain over the far northern
part of the forecast area as the closed low departs.

.LONG TERM...(Saturday through Thursday)
Issued at 210 PM MDT Thu May 11 2023

This part of the forecast continues to be rather blan.  The upper
level pattern has no discernible features aside from the two
ridges over the Pacific Northwest and the Southeast. Because of
this weak upper level pattern, have low confidence in the chances
for rainfall that are forecast. The GEFS and ECMWF both have
rather low chances for rainfall too, which makes sense given the
weak upper level flow. Both of these ensembles actually have the
better chances for rainfall south of the forecast area.

Temperatures will gradually warm through the period as the ridge to
the west slowly builds onto the Plains.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1158 AM MDT Thu May 11 2023

IFR to VFR conditions forecast for the TAFs. The lowest conditions
this afternoon through the evening are expected to be under the
corridor of rainfall occurring. This corridor will move northeast
through the forecast area today and this evening. Visibility could
fall to a couple miles in the moderate rainfall for short periods
of time.

Another round of rainfall will move through both sites this
evening. These storms could become more intense than the storms
currently ongoing.

Behind the storm activity clouds will fall to IFR levels
overnight.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through late tonight for KSZ001>004-013>016-027>029.

CO...Flood Watch through late tonight for COZ090>092.

NE...Flood Watch through late tonight for NEZ079>081.

&&

SHORT TERM...JTL
LONG TERM...JTL
AVIATION...JTL
Hazardous weather outlook, May 11, 12:30 PM CDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1130 AM MDT Thu May 11 2023

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121730-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
1130 AM MDT Thu May 11 2023 /1230 PM CDT Thu May 11 2023/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY AND TONIGHT...

The entire area is in a slight to enhanced risk for severe
thunderstorms today and into this evening. All modes of hazards will
be possible, including large hail, damaging winds and a few
tornadoes. A tornado watch is in effect for the entire Tri-State Area
through the afternoon. Flash flooding from heavy rainfall will also
be possible, particularly in areas that received heavy rainfall
yesterday. A flood watch is in effect for all counties except for
Greeley and Wichita counties through tonight.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, May 11, 5:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
419 PM MDT THU MAY 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       SELDEN                  39.54N 100.57W
05/11/2023  M3.30 INCH       SHERIDAN           KS   PUBLIC

            STORM TOTAL PRECIPITATION OVER THE PREVIOUS
            24 HOURS.

&&

KMK
Local storm report, May 11, 5:22 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
422 PM MDT THU MAY 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          4 SW MCCOOK             40.16N 100.67W
05/11/2023                   RED WILLOW         NE   PUBLIC

            RELAYED REPORT FROM DISPATCH OF A PUBLIC
            REPORT OF A TORNADO ON THE GROUND. COULD NOT
            CONFIRM IF IT WAS STILL ON THE GROUND.

&&

KAK
Local storm report, May 11, 5:38 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
438 PM MDT THU MAY 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HEAVY RAIN       2 NNW BLAKEMAN          39.84N 101.13W
05/11/2023  M2.41 INCH       RAWLINS            KS   TRAINED SPOTTER

            SPOTTER REPORTED 2.41 INCHES OF RAIN TODAY.
            (12 HOUR TOTAL).

&&

KAK
Local storm report, May 11, 5:46 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
446 PM MDT THU MAY 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TORNADO          3 SW WESKAN             38.83N 102.00W
05/11/2023                   WALLACE            KS   TRAINED SPOTTER

            SPOTTER REPORTED A MULTI-VORTEX TORNADO JUST
            SOUTHWEST OF WESKAN.

&&

KAK
Local storm report, May 11, 5:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
448 PM MDT THU MAY 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          3 SE ARAPAHOE           38.82N 102.13W
05/11/2023                   CHEYENNE           CO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED ABOUT 3 MILES
            SOUTHEAST OF ARAPAHOE, CO. TORNADOES ARE
            SHORT LIVED ONLY LASTING A MINUTE OR SO,
            LIFTING, AND DROPPING AGAIN. MULTI-VORTEX
            TORNADO REPORTED.

&&

CA
Local storm report, May 11, 5:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
449 PM MDT THU MAY 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          3 ESE ARAPAHOE          38.83N 102.13W
05/11/2023                   CHEYENNE           CO   TRAINED SPOTTER

            SPOTTER REPORTED TWO TORNADOES 2 EAST AND
            1.5 MILES SOUTH OF ARAPAHOE.

&&

KAK

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:03 PM CDTSpecial Weather StatementGLDSheridan27 min
May 10, 7:22 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas53 min
May 10, 7:44 PM CDTTornado WarningGLDGraham, Sheridan46 min
May 10, 8:11 PM CDTAreal Flood WarningGLDGove, Logan, Sherman, Thomas13 hr
May 10, 8:15 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan60 min
May 10, 8:39 PM CDTFlash Flood Warning Considerable damage threatGLDSheridan66 min
May 10, 9:13 PM CDTAreal Flood WarningGLDDecatur, Sheridan12 hr
May 10, 9:31 PM CDTFlood WatchGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more39 hr
May 10, 9:58 PM CDTSpecial Weather StatementGLDNorton32 min
May 10, 10:11 PM CDTSpecial Weather StatementGLDSherman, Wallace49 min
May 10, 10:59 PM CDTSpecial Weather StatementGLDCheyenne, Sherman, Wallace46 min
May 10, 11:45 PM CDTSpecial Weather StatementGLDThomas45 min
May 11, 12:57 AM CDTRiver Flood AdvisoryGLDDecatur8 hr
May 11, 9:21 AM CDTAreal Flood WarningGLDDecatur, Sheridan, Thomas12 hr
May 11, 12:02 PM CDTSpecial Weather StatementGLDSherman13 min
May 11, 12:46 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman44 min
May 11, 12:56 PM CDTTornado WarningGLDCheyenne, Sherman16 min
May 11, 1:29 PM CDTSpecial Weather StatementGLDCheyenne16 min
May 11, 1:35 PM CDTTornado WarningGLDCheyenne, Rawlins25 min
May 11, 1:38 PM CDTTornado WarningGLDCheyenne22 min
May 11, 1:59 PM CDTTornado WarningGLDRawlins31 min
May 11, 2:02 PM CDTSpecial Weather StatementGLDSherman13 min
May 11, 2:23 PM CDTTornado WarningGLDCheyenne22 min
May 11, 2:32 PM CDTSpecial Weather StatementGLDThomas13 min
May 11, 2:55 PM CDTTornado WarningGLDSherman20 min
May 11, 2:58 PM CDTFlash Flood WarningGLDCheyenne, Sherman, Wallace6 hr
May 11, 3:15 PM CDTTornado WarningGLDRawlins, Thomas30 min
May 11, 3:26 PM CDTTornado WarningGLDGove19 min
May 11, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDGove, Logan, Sheridan, Thomas34 min
May 11, 3:48 PM CDTFlash Flood WarningGLDCheyenne, Rawlins6 hr
May 11, 3:56 PM CDTTornado WarningGLDRawlins19 min
May 11, 4:01 PM CDTTornado WarningGLDThomas14 min
May 11, 4:13 PM CDTTornado WarningGLDRawlins17 min
May 11, 5:41 PM CDTTornado WarningGLDWallace19 min
May 11, 5:57 PM CDTTornado Warning Tornado observedGLDWallace21 min
May 11, 6:04 PM CDTTornado WarningGLDWallace26 min
May 11, 6:09 PM CDTTornado WarningGLDNorton8 min
May 11, 6:20 PM CDTTornado WarningGLDSherman, Wallace40 min
May 11, 6:28 PM CDTTornado WarningGLDLogan, Sherman, Thomas, Wallace47 min
May 11, 6:37 PM CDTTornado WarningGLDSherman23 min
May 11, 6:41 PM CDTTornado Warning Tornado observedGLDSherman21 min
May 11, 6:41 PM CDTTornado Warning Tornado observedGLDSherman19 min

Nearby

Tornado Warnings in Kansas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.